# SDR SWAA2016120110090

- Difficulty date: November 29, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 31,468 hours, 14,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT SIGN COVER LOOSE.  R&R BASE PER SIP.
